I had perlane in my cheeks yesterday. I am a little swollen, but my cheeks feel hard. Will that subside? Would I be able to go in the sun after 5 days?
Why Do my Cheeks Feel Hard After Perlane?
Doctor Answers 6
Perlane and swelling
It's not uncommon for you to have some swelling, tenderness, firmness post dermal filler treatment. It can last two weeks and sometimes longer. Follow up with your provider if your symptoms don't subside by then.
Have a question? Ask a doctor
Hyaluronic Acid Injection
Findings of firmness after injections with hyaluronic acid products is not entirely uncommon and typically resides within a weeks time. These products are very hydrophilic or water loving, and as the product reaches a physiologic balance in your soft-tissue, it should blend in seamlessly Any persistent "lumps" warrant an evaluation by your injection specialist.
Glenn Vallecillos, M.D., F.A.C.S.
Firmness after injections
It is really not uncommon to have swelling after Perlane...sometimes the swelling is only slight and hardly noticeable and other times it can be the opposite extreme with significant swelling, firmness and what appears to be lumpiness. The lumpy feeling or appearance is most often only a result of the needle pokes themselves and not the product. We advise our patients to use ice for the first 24 hours and avoid massage. If the firmness and swelling doesn't resolve within 5-7 days then follow up with the office that treated you so they can have a look.
Dr. Grant Stevens
You might also like...
Perlane post treatment
You should not feel exceptionally firm after injection. If it feels lumpy, I usually tell my patients to massage it a bit to soften it. After a few days you may not be able to do this.
Management of Swelling from Perlane and other hyaluronic acid fillers
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.